# SDR HNAA0800160

- Difficulty date: May 8, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 41,151 hours, 46,424 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5853505
- Part serial: 1026
- Condition: Faulty
- Location: Weather Radar
- Part time: 974 hours, 1,112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO ROA AT 9,000 FT, THE WX RADAR WENT INOP.
